Sh:60

Bib entry
@article{Sh:60,
 author = {Hodges, Wilfrid and Lachlan, Alistair H. and Shelah, Saharon},
 title = {{Possible orderings of an indiscernible sequence}},
 journal = {Bull. London Math. Soc.},
 fjournal = {The Bulletin of the London Mathematical Society},
 volume = {9},
 number = {2},
 year = {1977},
 pages = {212--215},
 issn = {0024-6093},
 doi = {10.1112/blms/9.2.212},
 mrclass = {04A20 (06A05)},
 mrnumber = {0476525},
 mrreviewer = {Douglas Cenzer},
 doi = {10.1112/blms/9.2.212}
}